# SDR A6WA202409208824

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 46,096 hours, 43,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Crosstube
- Condition: Corroded
- Location: Pax Door
- Part time: 46,096 hours, 43,568 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PAX DOOR HANDRAIL CROSS TUBE PN:600-3196-9 AT FS:315.00 TO FS:344.00 LHS HAS CORROSION AT NUMEROUS LOCATIONS.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED WITH A FWD PAX DOOR HANDRAIL CROSS TUBE PN:600-3196-9 AT FS:315.00 TO FS:344.00 LHS. ALL WORK WITHIN LIMITS WAS PERFORMED IAW CRJ200 AMM:52-11-05-000-801(REV66), 52-11-05-000-802(REV66),51-11-05-400-801(REV66),52-11-05-400-802(REV66),  WORK PERFORMED UNDER JD AERO MAINTENANCE W/O:240218 CARD NO: 227 TT: 46,096.27 HRS     TC: 43,568 CYC
